4 doctors weighed in:

I was in hospital this morning as I had an asthma attack at 3am. They gave me respigen through a spacer and prednisone. I've have since been getting headaches and feeling very nauseous from the inhalers. My heart feels like it's racing.

4 doctors weighed in
Dr.

In brief: Asthma inhalers

Overuse of respigen can cause racing if heart , feeling light headed and hands can become shaky .

In brief: Asthma inhalers

Overuse of respigen can cause racing if heart , feeling light headed and hands can become shaky .
Dr.
Thank
Dr.

In brief: Effect of Inhaler

Inhalers provided to you might cause racing heart, especially if you were treated at hospital with nebulisers, which effectively have the same chemical.

Usually it is transient and settle, but if it persists you should go to hospital for a check for other causes of racing heart

In brief: Effect of Inhaler

Inhalers provided to you might cause racing heart, especially if you were treated at hospital with nebulisers, which effectively have the same chemical.

Usually it is transient and settle, but if it persists you should go to hospital for a check for other causes of racing heart
Dr.
Thank
Dr. Julan Crane
Pediatrics

In brief: Asthma

Sounds like side effects from medicine so call the prescribing physician to discuss your symptoms

In brief: Asthma

Sounds like side effects from medicine so call the prescribing physician to discuss your symptoms
Dr. Julan Crane
Dr. Julan Crane
Thank
Dr. Philip Miller
Family Medicine

In brief: Normal side effects.

I suggest that you call the ER to ascertain side effect profile of your currnet meds.

In brief: Normal side effects.

I suggest that you call the ER to ascertain side effect profile of your currnet meds.
Dr. Philip Miller
Dr. Philip Miller
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors